70348members
370110posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Weight gain/swelling

4 REPLIES 4
Daylightdancer666
Member

Re: Weight gain/swelling

Hey all

Well since last spoke to you all the swelling of ankles gone down looked like over night still get aches in pains mostly back and right now leg now weight I've had like two tummy bugs after each other so lost fair bit weight nearly a stone however I still have belly von me xxx

Anniej
Community Champion

Re: Weight gain/swelling

Hi daylighdancer, I started off well on Letrozole, then after a year I was hit with awful joint pains. I had a rest for a month, went back on and really motored along. After another year, suddenly the hip, knee and ankle joint were just awful, but I’ve had a lovely steroid injection which seems to have sorted it. Yes, puffy ankles if I don’t exercise, but I’ve joined a gym and swim, which counteracts that. Hoping some weight will also come off as I’ve piled it on. 😱 What can I say? You are not alone. 💖

Pjf0265
Member

Re: Weight gain/swelling

Hi 

Was just searching the forum as gaining weight and came across your post !  I was diagnosed on the 2nd January this year and have been on letrozole ever since ! I have had three operations and radiotherapy ! I am feeling so down about the weight gain! I do try and eat healthily , we all have bad days but generally my diet hasn't changed but the weight has ! 

How are you doing now ? Have you had any advice ? I am hoping to get some from my consultant when I see her next ! 

Hope all going ok with your recovery,

big hugs 

love Philippa x

HelenaR_BCC
Member

Re: Weight gain/swelling

Hi Daylightdancer666,

 

I'm sorry you haven't yet received a reply to your post - hopefully one of our lovely Forum members will be along soon.

 

In the meantime, you may want to post in the Ask Our Nurses section where you can get advice from our team of nurses, or if you prefer you can call our free Helpline 0808 800 6000.

 

Best wishes,

 

Helena

Daylightdancer666
Member

Weight gain/swelling

Hi all 

Well it's been over a weak since I've started letrozole and it has been up and down. I've had side effects such as sore mouth change in taste buds I've gained half a stone but today the pain in my legs rediclous so been taking naoroxin anyway tonight I noticed my ankles were all puffed up do the side effects ease off or